Singularities of Inner Functions.

José L. Fernández

Mathematische Zeitschrift (1986)

  • Volume: 193, page 393-396
  • ISSN: 0025-5874; 1432-1823

How to cite


Fernández, José L.. "Singularities of Inner Functions.." Mathematische Zeitschrift 193 (1986): 393-396. <>.

author = {Fernández, José L.},
journal = {Mathematische Zeitschrift},
keywords = {Fuchsian group; Hecke group; inner function; Hausdorff dimension},
pages = {393-396},
title = {Singularities of Inner Functions.},
url = {},
volume = {193},
year = {1986},

AU - Fernández, José L.
TI - Singularities of Inner Functions.
JO - Mathematische Zeitschrift
PY - 1986
VL - 193
SP - 393
EP - 396
KW - Fuchsian group; Hecke group; inner function; Hausdorff dimension
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.